MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227411
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during tympanic mastoidectomy procedure, after the touch test carried out by both the technician and the doctor the set of electrodes failed to communicate with nim mainframe.Stim return showed "0" indicating that there was no current being delivered and no waveform displayed.A new set of electrodes were used to complete the procedure.There was no delay and no intervention was required.There was no patient impact.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21535355
Report Number9612501-2025-00666
Device Sequence Number8050279
Product Code GXZ
UDI-Device Identifier00763000034047
UDI-Public00763000034047
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Model Number8227411
Device Catalogue Number8227411
Device Lot Number0224419206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date03/06/2025
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale